# SDR DALA2025092907081

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 66,363 hours, 34,709 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR, VIASAT INTERNAL STRUCTURE, FWD SIDE OF FRAME 60 AT STR 3L CLIP AND STRINGER HAVE DRILL DAMAGE.   COMPLIED WITH ER/A 629343-14. (1221524).
